Inclusion Properties of The Homogeneous Herz-Morrey Spaces With Variable Exponent

Hairur Rahman

Abstract


In this paper, we have discussed about the inclusion properties of the homogeneous Herz-Morrey spaces with variable exponent and the weak homogeneous spaces with variable exponent. We also studied the inclusion relation between those spaces.

Keywords


homogeneous Herz-Morrey spaces, homogeneous weak Herz-Morrey spaces, inclusion properties, variable exponent.

Full Text:

PDF

References


H. Gunawan, D. I. Hakim, K. M. Limanta and A. A. Masta, "Inclusion property of generalized Morrey spaces," Math. Nachr., pp. 1-9, 2016.

H. Gunawan, D. I. Hakim and M. Idris, "Proper inclusions of Morrey spaces," Glasnik Matematicki, vol. 53, no. 1, 2017.

H. Gunawan, D. I. Hakim, E. Nakai and Y. Sawano, "On inclusion relation between weak Morrey spaces and Morrey spaces," Nonlineae Analysis, vol. 168, pp. 27-31, 2018.

H. Gunawan, E. Kikianty and C. Schwanke, "Discrete Morrey spaces and their inclusion properties," Math. Nachr., pp. 1-14, 2017.

A. A. Masta, H. Gunawan and W. Setya-Budhi, "An Inclusion Property of Orlicz-Morrey Spaces," J. Phys.: Conf. Ser, vol. 893, pp. 1-7, 2017.

A. Beurling, "Construction and analysis of some convolution algebras," Annales de L'Institut Fourier Grenoble, vol. 14, pp. 1-32, 1964.

S. Lu, D. Yang and H. Guoen, Herz Type Spaces and Their Applications, Beijing: Science Press, 2008.

H. Rahman, "Inclusion properties of the homogeneous Herz-Morrey," Cauchy, vol. 6, no. 3, pp. 117-121, 2020.

O. Kovacik and J. Rakosnik, "On space and," Czchoslovak Math. J., vol. 41, pp. 592-618, 1991.

M. Izuki, "Boundedness of Sublinear Operators on Herz Spaces with Variable Exponent and Application to Wavelet Characterization," vol. 36 (1), no. Analysis Mathematics, pp. 33-50, 2010.

J. Yang and J. Xu, "Herz-Morrey-Hardy Spaces with Variable Exponents and Their Applications," no. Journal of Function Spaces, pp. 1-19, 2015.

S. Lu and L. Xu, "Boundedness of Rough Singular Integral Operators on The Homogeneous Morrey-Herz Spaces," Hokkaido Math. Journal, vol. 34, pp. 299-314, 2005.

M. Izuki, "Fractional Integral on Herz-Morrey spaces with variable exponent," Hiroshima Math. J., vol. 40, pp. 343-355, 2010.

Y. Mizuta and T. Ohno, "Herz-Morrey spaces of variable exponent, Riesz potential operator and duality," Complex Variable and Elliptic Equations, vol. 60, no. 2, pp. 211-240, 2015.

Y. Shi, X. Tao and T. Zheng, "Multilinier Riesz potential on Morrey-Herz spaces with non-doubling measure," Journal of Inequality and Applications, vol. 10, 2010.




DOI: https://doi.org/10.18860/ca.v7i1.12141

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.